# SDR UIEA2018041900742

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 76,591 hours, 15,977 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP AFT RELAY K 189 FAILED.  REPLACED THE RELAY IAW AMM 28-22-00.
